# SDR YENA20150710262

- Difficulty date: July 10, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 1528
- Aircraft time: 56,139 hours, 20,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 33,450 hours, 11,798 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CABIN EMERGENCY LIGHTS INOPERATIVE WITH SERVICE POWER AT AFT SECTION.  R & R 13WL BATTERY PACK OF EPSU IAW AMM 33-51-38-400-002-A/33-51-000-002-A. EPSU/BATTERY PACK CHECKS GOOD IAW AMM 33-51-38-400-022-A.
